# SDR AALA201705059052

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 13,916 hours, 5,515 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING DESCENT THE RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED INTERMITTENTLY AT LOW AND HIGH POWER SETTINGS. FOUND OVERHEAT LOOP M269 BAD. REMOVED AND REPLACED LOOP IAW AMM REF 26-18-02. SYSTEM CHECKS NORMAL.
